Alert archive / Arkansas / River Flood Warnings in 2016
River Flood Warning 47, NWS Little Rock, AR
NWS Little Rock, AR issued this river flood warning at Apr 30, 2016, 10:07 AM CDT for Jackson County, Woodruff County, Arkansas. It took effect at Apr 30, 2016, 10:38 AM CDT. It was in force for 11 days.
The area
The counties it named.
The facts
- Issued
- Apr 30, 2016, 10:07 AM CDT (15:07 UTC)
- In effect from
- Apr 30, 2016, 10:38 AM CDT
- Expired
- May 11, 2016, 10:50 AM CDT
- In force
- 11 days
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Jackson County, AR, Woodruff County, AR
The radar
The Little Rock radar (KLZK), 112 km from the middle of the area, began a volume at 15:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cache River at Patterson (PTTA4). The gauge peaked at 10.30 ft at May 6, 2016, 7:00 AM CDT.
- Action stage
- 8 ft
- Minor stage
- 9 ft
- Moderate stage
- 11 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07077500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this river flood warning went out at Apr 30, 7:25 AM CDT, 2 hours 42 minutes earlier.
Area forecast discussion, Apr 30, 7:25 AM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE LITTLE ROCK AR 725 AM CDT SAT APR 30 2016 .AVIATION... WIDESPREAD LOW CLOUDS/MVFR CONDITIONS WILL BECOME VFR IN MOST PLACES BY LATE THIS MORNING OR EARLY THIS AFTERNOON. SHOWERS/ISOLATED THUNDERSTORMS IN THE SOUTHEAST HALF OF THE STATE WILL EXIT TO THE EAST...WITH ISOLATED STORMS REDEVELOPING THIS AFTERNOON/EVENING. WINDS WILL BE SOUTH/SOUTHWEST AT 8 TO 14 MPH TODAY...WITH GUSTS FROM 16 TO 24 MPH IN PLACES THIS MORNING. WINDS TONIGHT WILL SHIFT TO THE WEST/NORTHWEST AT 4 TO 8 MPH. (46) && .SHORT TERM...TODAY THROUGH SUNDAY NIGHT STILL HAVE ONGOING MODERATE TO...AT TIMES...HEAVY RAINFALL ACROSS MUCH OF THE STATE THIS MORNING. HOWEVER THE BACK EDGE OF THIS PRECIPITATION SHIELD IS STEADILY MARCHING EAST ACROSS THE FORECAST AREA...LYING GENERALLY ALONG A LINE FROM HARRISON THROUGH RUSSELLVILLE AND DOWN TO ALMOST MT IDA AS OF 4AM. EXPECT THIS TO PUSH EAST OF THE FORECAST AREA BY ROUGHLY 10AM OR SO. BEHIND THIS PRECIP SHIELD...THE MAIN FRONTAL BOUNDARY WILL PUSH EAST THROUGH THE STATE. EXPECT TEMPERATURES TO REBOUND FAIRLY WELL...WITH HIGHS FORECAST TO BE IN THE MID TO UPPER 70S. THE RECOVERY OF TEMPS COUPLED WITH THE BOUNDARY SHOULD BE ENOUGH TO FIRE OFF SOME MORE SHOWERS...HOWEVER I EXPECT THESE TO BE FAIRLY SCATTERED ABOUT THE AREA. HAVE SOME 30-40 PERCENT RAIN CHANCES IN THE FORECAST THIS AFTERNOON BUT THIS MAY BE OVERDONE QUITE A BIT WHEN ALL IS SAID AND DONE. HIGH PRESSURE WILL BUILD IN FROM THE WEST LATE TONIGHT...LEADING DO A VERY NICE DAY COME SUNDAY. MOSTLY SUNNY SKIES WITH DRIER AIR AND TEMPERATURES RANGING FROM AROUND 70 IN THE NORTHWEST TO AROUND 80 IN THE CENTRAL AND SOUTHEAST PARTS OF THE FORECAST AREA. && .LONG TERM...MONDAY THROUGH FRIDAY ANOTHER WEAK DISTURBANCE WILL APPROACH ARKANSAS FROM THE WEST MONDAY...BUT THERE IS STILL NOTABLE DISAGREEMENT WITH HOW MUCH RAIN THIS WILL PRODUCE IN OUR FORECAST AREA AND JUST HOW FAR NORTH IT WILL MAKE IT. AS SUCH...ONLY HAVE CHANCE POPS IN THE FORECAST FOR AREAS MAINLY SOUTH OF THE I-40 CORRIDOR. ZONAL UPPER FLOW LATE MONDAY AND EARLY TUESDAY WILL THEN AMPLIFY CONSIDERABLY BY MIDWEEK AS A SHARP UPPER RIDGE BUILDS OVER THE WEST AND A DEEP TROUGH TAKES SHAPE OVER THE EASTERN CONUS. DRY CONDITIONS LOOK TO PREVAIL FROM MONDAY NIGHT ONWARD...BUT THE MOST NOTABLE ASPECT OF THE LONG TERM WILL BE THE COOLDOWN EXPECTED LATE WEEK. MOS GUIDANCE IS YIELDING TEMPERATURES 5-7 DEGREES BELOW CLIMATOLOGY FOR THURSDAY AND FRIDAY NEXT WEEK...WHICH IS IMPRESSIVE AT ANY TIME OF YEAR MUCH LESS EARLY MAY. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 76 59 78 54 / 60 30 10 10 CAMDEN AR 79 63 83 60 / 60 40 10 40 HARRISON AR 76 53 72 48 / 30 20 0 10 HOT SPRINGS AR 77 60 80 58 / 50 30 0 30 LITTLE ROCK AR 78 62 81 57 / 60 30 10 20 MONTICELLO AR 78 66 82 61 / 70 40 10 30 MOUNT IDA AR 76 57 78 56 / 40 20 0 30 MOUNTAIN HOME AR 76 55 74 50 / 40 20 0 10 NEWPORT AR 76 61 79 54 / 70 40 10 10 PINE BLUFF AR 77 64 82 59 / 70 40 10 20 RUSSELLVILLE AR 77 58 78 55 / 40 20 0 20 SEARCY AR 75 61 80 56 / 60 40 10 10 STUTTGART AR 77 65 81 58 / 70 40 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT / LONG TERM...64
Hazardous weather outlook, Apr 30, 5:01 AM CDT, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 501 AM CDT SAT APR 30 2016 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-011015- BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD- INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY- FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND- SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT- JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA- CALHOUN-BRADLEY-DREW- 501 AM CDT SAT APR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT WIDESPREAD SHOWERS AND THUNDERSTORMS WILL PERSIST THROUGH THE MID MORNING HOURS IN EASTERN ARKANSAS BEFORE EXITING THE STATE TO THE EAST. WHILE SOME LOCALLY HEAVY DOWNPOURS AND MINOR AREAL FLOODING COULD OCCUR...NEITHER FLASH FLOODING NOR WIDESPREAD SEVERE WEATHER IS EXPECTED. LATER THIS AFTERNOON AND EVENING MORE THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS PORTIONS OF CENTRAL ARKANSAS...THOUGH THESE WILL BE MORE ISOLATED TO SCATTERED IN NATURE. THE ATMOSPHERE WILL SUPPORT SOME STRONG TO SEVERE STORMS...BUT OVERALL THE SEVERE WEATHER THREAT WILL BE LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV/LZK.
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 8:15 PM CDT | River Flood Warning | LZK | Clark, Hot Spring | 3 days |
| Apr 29, 9:23 PM CDT | Flash Flood Warning | LZK | Clark, Montgomery, Pike, Polk | 3 hr |
| Apr 29, 9:32 PM CDT | Flash Flood Warning | LZK | Hot Spring | 6 hr |
| Apr 29, 11:14 PM CDT | Severe Thunderstorm Warning | LZK | Pike | 46 min |
| Apr 29, 11:51 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Pike | 54 min |
| Apr 30, 12:10 AM CDT | Flash Flood Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike, Polk | 4 hr |
| Apr 30, 1:23 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Ouachita | 52 min |
| Apr 30, 3:47 AM CDT | Flash Flood Warning | LZK | Hot Spring | 8 hr |
| Apr 30, 4:28 AM CDT | River Flood Warning | LZK | Yell | 58 hr |
| Apr 30, 9:23 AM CDT | River Flood Warning | LZK | Perry | 59 hr |
| Apr 30, 10:06 AM CDT | River Flood Warning | LZK | White, Woodruff | 8 days |
| Apr 30, 10:26 AM CDT | River Flood Warning | LZK | Clark, Nevada, Ouachita | 3 days |
| Apr 30, 12:12 PM CDT | Flash Flood Warning | LZK | Hot Spring | 4 hr |
| Apr 30, 4:45 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion | 45 min |
| Apr 30, 5:42 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion | 48 min |
| Apr 30, 5:49 PM CDT | Severe Thunderstorm Warning | LZK | Pope, Yell | 31 min |
| Apr 30, 6:01 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion | 29 min |
| Apr 30, 6:14 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard | 46 min |
| Apr 30, 6:52 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope | 38 min |
Nearby
River Flood Warnings in Arkansas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.